# SDR IPXA2024032928442

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,961 hours, 16,687 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: No Test
- Location: Emer Power Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PWR TEST FAIL ON PREFLIGHT TROUBLE SHOT IAW MD11 FIM 24-30-03-00, BATTERIES CHECK GOOD, PERFORMED OPS CHECK OF EPCU IAW MD11 AMM 24-08-01-741-801, OPS CHECK GOOD
